# SDR FDEA201705021317

- Difficulty date: May 2, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 13,848 hours, 7,654 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gauge
- Condition: Leaking
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

R1 ENTRY DOOR  EMERGENCY CYLINDER PRESSURE  GAUGE IS MISSING CENTER PLUG IN LENS AND IS LEAKING OIL FROM GAUGE.   REMOVED AND REPLACED R1 DOOR DAMPER EMERGENCY                                     OPERATION CYLINDER IAW MM 52-10-14-04-02.
